×

zbMATH — the first resource for mathematics

Products of nearly compact spaces. (English) Zbl 0151.30001

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54B10 Product spaces in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Alexandroff and H. Hopf, Topologie. I, Springer-Verlag, Berlin-New York, 1974. Berichtigter Reprint; Die Grundlehren der mathematischen Wissenschaften, Band 45. · Zbl 0277.55001
[2] R. W. Bagley, E. H. Connell, and J. D. McKnight Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500 – 506. · Zbl 0089.17601
[3] Bernhard Banaschewski, Über zwei Extremaleigenschaften topologischer Räume, Math. Nachr. 13 (1955), 141 – 150 (German). · Zbl 0064.41302 · doi:10.1002/mana.19550130303 · doi.org
[4] Bernhard Banaschewski, Über Hausdorffsch-minimale Erweiterung von Räumen, Arch. Math. 12 (1961), 355 – 365 (German). · Zbl 0101.14901 · doi:10.1007/BF01650574 · doi.org
[5] Manuel P. Berri, Minimal topological spaces, Trans. Amer. Math. Soc. 108 (1963), 97 – 105. · Zbl 0114.13902
[6] Manuel P. Berri, Categories of certain minimal topological spaces, J. Austral. Math. Soc. 4 (1964), 78 – 82. · Zbl 0123.39304
[7] Manuel P. Berri and R. H. Sorgenfrey, Minimal regular spaces, Proc. Amer. Math. Soc. 14 (1963), 454 – 458. · Zbl 0114.13903
[8] Nicolas Bourbaki, Espaces minimaux et espaces complètement séparés, C. R. Acad. Sci. Paris 212 (1941), 215 – 218 (French). · Zbl 0025.23901
[9] -, Topologie générale, 4th ed., Actualités Sci. Ind. No. 1142, Hermann, Paris, 1965.
[10] Claude Chevalley and Orrin Frink Jr., Bicompactness of cartesian products, Bull. Amer. Math. Soc. 47 (1941), 612 – 614. · Zbl 0027.14202
[11] Irving Glicksberg, Stone-Čech compactifications of products, Trans. Amer. Math. Soc. 90 (1959), 369 – 382. · Zbl 0089.38702
[12] Dick Wick Hall and Guilford L. Spencer II., Elementary topology, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1955. · Zbl 0067.40401
[13] Edwin Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503 – 509. · Zbl 0060.39511 · doi:10.2307/1969089 · doi.org
[14] Horst Herrlich, \?\?-Abgeschlossenheit und \?\?-Minimalität, Math. Z. 88 (1965), 285 – 294 (German). · Zbl 0139.40203 · doi:10.1007/BF01111687 · doi.org
[15] Shogo Ikenaga, Product of minimal topological spaces, Proc. Japan Acad. 40 (1964), 329 – 331. · Zbl 0129.37704
[16] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[17] J. Novák, On the Cartesian product of two compact spaces, Fund. Math. 40 (1953), 106 – 112. · Zbl 0053.12404
[18] Filip Obreanu, Open filters, Acad. Repub. Pop. Române. Bul. Şti. Ser. Mat. Fiz. Chim. 2 (1950), 1 – 5 (Romanian, with Russian and French summaries).
[19] -, Spatii absolut inchise, ibid, (1950), 21-25.
[20] -, Spatii separate minimale, An. Acad. Repub. Pop. Române Sec. Mat. Şti. Fiz. Chim. Ser. A 3 (1950), 325-349.
[21] -, Asupra unei probleme a lui Alexandrov şi Urysohn, ibid. (1950), 101-108.
[22] A. H. Stone, Hereditarily compact spaces, Amer. J. Math. 82 (1960), 900 – 916. · Zbl 0099.17302 · doi:10.2307/2372948 · doi.org
[23] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[24] P. Urysohn, Über die Mächtigkeit der zusammenhängenden Mengen, Math. Ann. 94 (1925), 266-295. · JFM 51.0452.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.